Application of Semifinite Index Theory to Weak Topological Phases

Beitrag in einem Sammelwerk


Details zur Publikation

Autorinnen und Autoren: Bourne C, Schulz-Baldes H
Titel Sammelwerk: 2016 MATRIX Annals
Verlag: Springer
Verlagsort: Cham
Jahr der Veröffentlichung: 2018
Band: 1
Seitenbereich: 203-227
Sprache: Englisch


Abstract

Recent work by Prodan and the second author showed that weak invariants
of topological insulators can be described using Kasparov’s KK-theory.
In this note, a complementary description using semifinite index theory
is given. This provides an alternative proof of the index formulae for
weak complex topological phases using the semifinite local index
formula. Real invariants and the bulk-boundary correspondence are also
briefly considered.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Bourne, Christopher Dr.
Lehrstuhl für Mathematik (Mathematische Physik)
Schulz-Baldes, Hermann Prof. Dr.
Professur für Mathematik (Mathematische Physik)


Zitierweisen

APA:
Bourne, C., & Schulz-Baldes, H. (2018). Application of Semifinite Index Theory to Weak Topological Phases. In 2016 MATRIX Annals. (pp. 203-227). Cham: Springer.

MLA:
Bourne, Christopher, and Hermann Schulz-Baldes. "Application of Semifinite Index Theory to Weak Topological Phases." 2016 MATRIX Annals. Cham: Springer, 2018. 203-227.

BibTeX: 

Zuletzt aktualisiert 2019-22-07 um 07:35